# SDR CALA2011032800205

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 412 LBL 20 FLOOR SUPPORT FOUND CRACKED CABIN CRACKED SEAT TRACK.  REPLACED AS PER SRM 51-10-02 AND NEW SEAT TRACK INSTALLED AS PER SRM 51-40-02 AT BS 340-423 LBL 20 AND FORM 44.0008 ATTACHED ITEM 1-8 ACCOMPLISHED.
